# SDR AALA20140905010

- Difficulty date: September 5, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 66,098 hours, 34,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ARCING ON FUSELAGE AT STATION 200.  ACCOMPLISHED NESTED ANGLE REPAIR IAW EA MD80-53-036455.
